# SDR SWAA2022030827200

- Difficulty date: April 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231LF HAS MISSING FIBERS ON UPPER FACE SHEET / REPAIRED FLOORBOARD 231LF IAW SRM 53-00-50-2R-1; REPAIR; PG'S 1-3; STEPS J;K(1A); L(1);M(1).
